MAUDE Adverse Event Report: PEGA MEDICAL INC THE LOCKING PEDIATRIC OSTEOTOMY PLATE SYSTEM (LOLLIPOP); M3 CONNECTOR FOR INFANT

PEGA MEDICAL INC THE LOCKING PEDIATRIC OSTEOTOMY PLATE SYSTEM (LOLLIPOP); M3 CONNECTOR FOR INFANT
Model Number POP-M3I
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon indicated no abnormal situation happen during surgery and he had no problem inserting the screw connector of the blade-plate assembly.
 
Event or Problem Description
Infant blade and plate implanted three weeks ago, detached in the patient.The connector that fixed the blade and plate got loosened.

Brand Name
THE LOCKING PEDIATRIC OSTEOTOMY PLATE SYSTEM (LOLLIPOP)
Common Device Name
M3 CONNECTOR FOR INFANT
Manufacturer (Section D)
PEGA MEDICAL INC
1111 autoroute chomedey
laval,, quebec H7W5J 8
CA  H7W5J8
Manufacturer (Section G)
PEGA MEDICAL INC
1111 autoroute chomedey
laval, quebec H7W5J 8
CA   H7W5J8
Manufacturer Contact
enrique garcia
1111 autoroute chomedey
laval,, quebec H7W5J-8
CA   H7W5J8
MDR Report Key15510780
Report Number3000327445-2022-00004
Device Sequence Number6067923
Product Code KTT
UDI-Device Identifier07540194006691
UDI-Public(01)07540194006691(10)B151-01
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170704
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPOP-M3I
Device Catalogue NumberPOP-M3I
Device Lot NumberB151-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown